# SDR TWAA0102902

- Difficulty date: February 9, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Dorsal Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT NUMBER 3 AND 4 DORSAL FIN RIBS, FROM UPPER EDGE ON LT SIDE, WERE CRACKED.  ROUTED AND RADIUSED END OF RIB. INSTALLED REPLACEMENT FILLER ON NUMBER 3 AND 4.  INSTALLED 2024-T3 0.050 DOUBLER PICKING UP MINIMUM 3 ROWS OF FASTENERS BEYOND CRACK PER 55-30-102.
